MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys anti-tpo assay on a cobas 6000 e601 module.Initial result: 127 iu/ml.The customer noticed that the initial result was high and repeated the sample.On (b)(6) 2026: 1st repeat result: 50 iu/ml.2nd repeat result: 23 iu/ml (tested after calibration).On (b)(6) 2026, a new reagent pack was used: the original sample was re-tested: 3rd repeat result: <5 iu/ml.A new sample was drawn and tested, resulting in a value of <5 iu/ml.The repeat result of 23 iu/ml was deemed to be correct.
 
Additional Manufacturer Narrative
The e601 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The reagent pack was not calibrated on the date of the event.A daily calibration is required for the elecsys anti-tpo assay and daily qc for every reagent.After the calibration was performed, the reagent kit performed as expected.The product labeling states: "calibration frequency: perform calibration on all analyzers as follows: with every reagent kit calibration interval may be extended based on acceptable verification of calibration by the laboratory.Renewed calibration on all analyzers: daily: when using the same reagent kit on the analyzers as required: e.G.Quality control findings outside the defined limits quality control: for quality control, use precicontrol thyroab.In addition, other suitable control material can be used.Controls for the various concentration ranges should be run individually at least once every 24 hours when the test is in use, once per reagent kit, and following each calibration." the investigation did not identify a product problem.The cause of the event was due to inappropriate reagent handling (no daily calibration).

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24250305
Report Number1823260-2026-00369
Device Sequence Number18556256
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number06368590190
Device Lot Number86800901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown